What causes high WBC count, hot flashes and severe headaches?

default
Posted on Thu, 18 Jun 2015 in Brain and Spine
Question: I have a little high white blood count and a low body temperature about 95 then I have a hot flash and it goes to 98 I have had a severe headache brain aneurysms run in myfamily
doctor
Answered by Dr. Anil Parth Desai 29 minutes later
Brief Answer:
can you please send me your blood report

Detailed Answer:
Hello mam, I did review your concern.
As i have understood, you have slightly blood count. It can be seen in variety of conditions like infections, inflammation etc. but i need to know the complete blood report and the differential count. Can you please upload the report here?

If you are having severe headache, my advice would be to undergo a CT scan atleast and if needed a MRI scan since you have a history of brain aneurysms in family and some of them like Berrys aneurysm can be hereditary.

Hot flashes can be seen in menopause and even in late parts of menopause by some women. The best way to treat it is to consult a gynecologist and do a short term hormonal replacement therapy course(HRT). A hysterectomy does not mean that you cannot have symptoms of menopause since they are due to lack of estrogen and progesterone released by ovaries and adrenal glands. Another reason of such temperature changes could be thyroid illness. So a thyroid hormone analysis is needed to rule out thyroid problems.

SO all in all,
1) Please upload a complete blood report here with WBC differential counts.
2) If you are experiencing a severe headache, a CT scan atleast and if needed followed by a MRI scan under a neurologist consultation is needed.
3)For hot flashes and temperature changes- I would recommend to talk to your gynecologist and ask about short term hormonal replacement therapy and also get TSH,FT3 and FT4 assays done to rule out thyroid problems.

I hope this helps
Let me know if you have any more questions or concerns mam.
Wish you all the best.
Sincerely,
Dr Parth Desai
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Anil Parth Desai 19 minutes later
I have no thyroid I had cancer of the thyroid I'm on replacement meds my count was low they increased my meds I will get u the results
doctor
Answered by Dr. Anil Parth Desai 7 minutes later
Brief Answer:
Hi thank you. please send me latest blood report and thyroid hormone result

Detailed Answer:
Hi I did review your query mam.

If you are on replacement meds for thyroid(thyroxine) and that was needed to be increased than It could well have been a thyroid issue with low levels of thyroxine in your body than required and hence the feeling of changes in temperature.
So with this information , you can wait for few more weeks and let the new dose take effect and see if there is any change in your temperature changes and feeling hot flashes.If still there is a concern then probably it is better to consult a gynecologist and review for short course of hormonal replacement therapy, but not needed right now.

Please send me your latest blood report mam so that I can review your condition and comment accordingly.

I hope this helps
Let me know if you have any more questions or concerns mam.
Wish you all the best.
Sincerely,
Dr Parth Desai
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Anil Parth Desai 9 minutes later
How do I send it to u
doctor
Answered by Dr. Anil Parth Desai 4 minutes later
Brief Answer:
Hi you can upload it here or email it as below

Detailed Answer:
Hi, thank you for your reply.

You can upload the report after scanning it or clicking a photo and pasting it here or you can send it via email to YYYY@YYYY with Sub: ATTN 'Dr Parth XXXXXXX Desai'.

I would recommend to upload the complete report and do not type the content in it as I need to see the reference values also since every laboratory has its own reference value depending on test they use.

Let me know if you have any more questions or concerns mam.
Wish you all the best.
Sincerely,
Dr Parth Desai
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Anil Parth Desai

Pathologist and Microbiologist

Practicing since :2009

Answered : 593 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Progesterone

doctor1 MD

Hello Doctor, I am 4 weeks pregnant now.I had an pills abortion 3 years back and this time I have conceived naturally.The thing is just after...

doctor1 MD

I have been trying to conceive for six months now. For the past two months I have been charting bbt . Last cycle was beautiful. I had a nice rise...

doctor1 MD

I was prescribed dubagest 100 to be started on the 16th day of my cycle.I have taken it for 10 days as instructed.I'm also on cabergolin 0.25 mg...

doctor1 MD

Six month ago I had a full blood work done to check on my hormonal balance. I am 49, every thing came back normal except for high estrogen levels....

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a...

Get personalised answers from verified doctor in minutes across 80+ specialties

179 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2